# SDR JR2R20170911973

- Difficulty date: September 11, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000429
- Aircraft time: 7,243 hours, 4,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT WEB HAS CORROSION AT BS 23865, RBL 939.8, W/L 490.  REMOVED AND REPLACED THE FLOOR SUPPORT WEB IAW SRM 51-42-01.
